MAUDE Adverse Event Report: AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES

AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES
Model Number NN260P
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: reference code nx055z.Device name as vega ps tibial plateau cemented t3.Serial number n/a.Batch number 51904336.Manufacturing date 07.12.2012.Reference code device name corresponding internal.Notification number.Nx013z as vega ps femoral comp cemented f6n l 400480659.Nn260p plug f/tibial plateau 400480661.Nx044 patella 3-pegs p4 400480662.Nx130 vega ps gliding surface t3/3+ 10mm 400480663.Investigation: no products available.Therefore a failure description at the products are not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are 11 similar complaints against the same lot number(s).Lot number 51884096 (registered as involved component).Lot number 51904336 (registered as leading components).Lot number 51904876 (registered as involved components).Lot number 51911583 (registered as involved components).Lot number 51910898 (registered as involved component).Explanation and rationale: no products available and therefore it is hardly possible to determine an exact conclusion and root cause.The exact cause cannot be determined.Corrective action: for this topic (implant loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a primary surgery performed on (b)(6) 2013 (left) (b)(6) 2013 (right).According to the complainant, following the primary surgery, the patient experienced pain swelling, difficulty walking and loosening of the implant, which resulted in a left knee revision surgery.The patient underwent a revision surgery on (b)(6) 2015 left knee.The complaint device was not available to be returned to the manufacturer for evaluation.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference (b)(4).Involved components: nx013z (ps femur cemented f6n lt).Nx055z (ps tibia cemented t3).Nn260p (peek plug f/ tibia).Nx044 (universal patella p4).Nx130 (ps pe insert t3/t3+, 10mm).Associated medwatches: 2916714-2020-00355, 2916714-2020-00356, 2916714-2020-00358, 2916714-2020-00359.

Brand Name
PLUG F/TIBIAL PLATEAU
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11415186
Report Number2916714-2020-00357
Device Sequence Number3631600
Product Code JWH
UDI-Device Identifier04046963711320
UDI-Public4046963711320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
Report Date (Section F) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2017
Device Model NumberNN260P
Device Catalogue NumberNN260P
Device Lot Number51904876
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2018
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA03/04/2021